# SDR SWAA2014052228253

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 26,776 hours, 12,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Part number: 417N520
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT BULLNOSE LIGHT BUTTON MISSING.  INSTALLED BUTTON ASSEMBLY IAW SIP.
